# SDR SIMA20170327002

- Difficulty date: March 27, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 33,231 hours, 28,766 cycles
- System (JASC): 5240 · Service Doors
- Part: Profile
- Part number: 14523955001
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UPPER AND LOWER U PROFILES NUTPLATE HOLES CORROSION. REPAIRED SERVICE DOOR UPPER AND LOWER U PROFILES NUTPLATE HOLES CORROSION IAW ERS-EM-52MR-720.
